The Bilinear Field of Values.
Monatshefte für Mathematik, Tome 81 (1976), pp. 153-168
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1976__81_177748,
author = {R.C. Thompson},
title = {The {Bilinear} {Field} of {Values.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {153--168},
year = {1976},
volume = {81},
zbl = {0337.15022},
url = {http://geodesic.mathdoc.fr/item/MOMA_1976__81_177748/}
}
R.C. Thompson. The Bilinear Field of Values.. Monatshefte für Mathematik, Tome 81 (1976), pp. 153-168. http://geodesic.mathdoc.fr/item/MOMA_1976__81_177748/